Side effects on day 2?

  1. New Member
    Raiders52's Avatar
    Stats
    5'10"  183 lbs.
    Join Date
    Jun 2013
    Posts
    10
    Rep Power
    24
    Level
    2
    Lv. Percent
    92%

    Side effects on day 2?


    Hey guys,

    I just started an epi and stanozane run and the first day I ran 30mg of epi and 600mg of stano. I spread them evenly throughout the day. I read up on some of the side effects and I after my second dose, I had a really bad forearm pump. Then to add to that I wake up this morning and my right nipple/chest is sore. How is it possible to have gyno symptoms (not actually gyno but the precursor) and the pump pain on day 1 and 2?? I wish it was in my head but I havent taken my second dose today because maybe what I bought is not actually epi/ stano. Before starting this cycle I had test checked about 6 months back and I have 375 (which is low for my age 22). What do you guys suggest I do? I have nolva and a AI, but should I risk the cycle with sensitive nips on the second day? I am totally confused because I could not find anyone else anywhere having this problem.

    Thanks.

  2. New Member
    bigintensions's Avatar
    Stats
    5'9"  185 lbs.
    Join Date
    Oct 2011
    Age
    19
    Posts
    475
    Rep Power
    70532
    Level
    22
    Lv. Percent
    95.17%

    Epi or stano theoretically shouldn't convert to estrogen, it's a possibility though. But only 2 days in, I would have to say it placebo. What ai do you have?
  3. Senior Member
    OnionKnight's Avatar
    Stats
    5'10"  208 lbs.
    Join Date
    Jan 2013
    Posts
    2,390
    Rep Power
    466001
    Level
    44
    Lv. Percent
    18.49%
    Achievements Activity ProPosting Pro

    placebo
    •   
       

  4. New Member
    Raiders52's Avatar
    Stats
    5'10"  183 lbs.
    Join Date
    Jun 2013
    Posts
    10
    Rep Power
    24
    Level
    2
    Lv. Percent
    92%

    Ya I figure it has to be placebo, just a tad concerned about it, I have Erase
  5. New Member
    Raiders52's Avatar
    Stats
    5'10"  183 lbs.
    Join Date
    Jun 2013
    Posts
    10
    Rep Power
    24
    Level
    2
    Lv. Percent
    92%

    Should I take some erase, or should I just wait to see how I feel in a few days/ see if it is just placebo?
  6. New Member
    bigintensions's Avatar
    Stats
    5'9"  185 lbs.
    Join Date
    Oct 2011
    Age
    19
    Posts
    475
    Rep Power
    70532
    Level
    22
    Lv. Percent
    95.17%

    You could just take one cap of erase ED if it's a big concern. Assuming its the original and not pro.
  7. New Member
    cabrunner6480's Avatar
    Stats
    5'9"  180 lbs.
    Join Date
    Feb 2012
    Posts
    65
    Rep Power
    864
    Level
    7
    Lv. Percent
    39.79%

    Quote Originally Posted by Raiders52 View Post
    Hey guys, I just started an epi and stanozane run and the first day I ran 30mg of epi and 600mg of stano. I spread them evenly throughout the day. I read up on some of the side effects and I after my second dose, I had a really bad forearm pump. Then to add to that I wake up this morning and my right nipple/chest is sore. How is it possible to have gyno symptoms (not actually gyno but the precursor) and the pump pain on day 1 and 2?? I wish it was in my head but I havent taken my second dose today because maybe what I bought is not actually epi/ stano. Before starting this cycle I had test checked about 6 months back and I have 375 (which is low for my age 22). What do you guys suggest I do? I have nolva and a AI, but should I risk the cycle with sensitive nips on the second day? I am totally confused because I could not find anyone else anywhere having this problem. Thanks.
    This happened to me a week ago, when I started my epi cycle. I was freaking out too. I even cracked open my AI and took a dose, but after reading through some post on here. I attributed to fluctuating hormone levels and after a couple of days my sensitive nips went away.
  8. New Member
    Raiders52's Avatar
    Stats
    5'10"  183 lbs.
    Join Date
    Jun 2013
    Posts
    10
    Rep Power
    24
    Level
    2
    Lv. Percent
    92%

    Quote Originally Posted by cabrunner6480 View Post
    This happened to me a week ago, when I started my epi cycle. I was freaking out too. I even cracked open my AI and took a dose, but after reading through some post on here. I attributed to fluctuating hormone levels and after a couple of days my sensitive nips went away.
    Ah okay, I kind of figured that to be the case as it makes the most sense haha. Thanks guys.
  

  
 

Similar Forum Threads

  1. 1st week Side Effects on Test Enanthate
    By RocketFan in forum Anabolics
    Replies: 11
    Last Post: 09-21-2009, 07:04 PM
  2. L-Glutathione side effects on whitening skin?
    By MassBuilda123 in forum General Chat
    Replies: 1
    Last Post: 07-07-2009, 01:55 PM
  3. Getting Side Effects On Epistane @ 30mg, Advice Needed
    By MonStar1120 in forum Anabolics
    Replies: 15
    Last Post: 12-09-2007, 11:16 AM
  4. Strange side effect on M1T...
    By neckcrank in forum Anabolics
    Replies: 13
    Last Post: 12-04-2003, 02:38 PM
  5. sexual side effects on T1-Pro
    By abzolute in forum Anabolics
    Replies: 8
    Last Post: 08-11-2003, 09:22 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in